# SDR ASAA2023031242745

- Difficulty date: March 12, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,345 hours, 16,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141A5810175
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 141A5810-175 HAS DELAMINATION, CORRODED INSERTS & CORNER DAMAGE. GROUNDED - YES. REPAIRED FWD WET AREA FLOOR PANEL 141A5810-175 IAW ASA B737-800 SRM 53-00-50, SRM 53-00-50-2R-0.
